# SDR USAA980541

- Difficulty date: October 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N395US
- Make and model: Boeing 737-3B7
- Aircraft serial: 23317
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Bs 639
- Part time: 37,157 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - DURING Q-5 CHECK VISUAL INSPECTION, FOUND A .25 INCH CRACK STATION 639 STRINGER 3R STRINGER SHEAR TIE.  REMOVED AND REPLACED STRINGER SHEAR TIE PER SRM 51-10-02.  (M)
